# SDR ACE04302006

- Difficulty date: April 30, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 46,132 hours, 46,480 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Center Wing
- Part time: 46,132 hours, 46,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON FORWARD SPAR LOWER CAP FORWARD FLANGE, IN THE CENTER FUSELAGE BAY, UNDER ORIGINAL SEALANT.  REPAIR REQUIRED REMOVAL OF CORROSION AND STRAP DOUBLER PER FR-CO FACTORY REPAIR DESIGN.
